# SDR 07FDEA02298

- Difficulty date: June 27, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N201FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22924
- Aircraft time: 32,820 hours, 18,921 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Unknown
- Location: Nose
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

WHEN CONFIGURING FOR LANDING, NOSE GEAR STAYED UP.  GO AROUND INITIATED AND NOSE GEAR EXTENDED BEFORE QRH STARTED.  HYD PRESSURE NORMAL THROUGH-OUT.   WHEN  NOSE GEAR DID EXTEND, DOOR LIGHT CAME ON FOR ABOUT 20 SECS BEFORE GEAR CAME DOWN.  INSP NLG, WHEEL WELL AND DOORS. NO DEFECTS NOTED. LUBRICATED NLG AND DOORS PER M/M 12-21-011-2.  JACKED A/C NLG PER MM 07-11-000-2. PERFORMED NLG EXTENSION   AND RETRACTION TEST PER MM 32-33-000-5. CYCLED GEAR HANDLE 5 T0 6 CYCLES EACH GEAR RETRACT TIME 7 SEC (MAX TIME IS 10 SEC). NOSE GEAR EXTEND TIME 10 SEC EACH CYCLE.
